Addendum to a paper of Craig and Goodman
Arthur D. Gorman
International Journal of Mathematics and Mathematical Sciences, 1994, vol. 17, 1-3
Abstract:
In [1], Craig and Goodman develop the geometrical optics solution of the linearized Korteweg-deVries equation away from caustic, or turning, points. Here we develop an analogous solution valid at caustic points.
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/17/412390.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/17/412390.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:412390
DOI: 10.1155/S016117129400116X
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().